Alexei Venkov

A series of a discrete group and its application to the Dirichlet series associated with automorphic forms

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

A series of a discrete group and its application to the Dirichlet series associated with automorphic forms. / Venkov, Alexei.

In: J. Sov. Math. , Vol. 12, 1979, p. 381-384.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{6fa287406c6611deb2cc000ea68e967b,
title = "A series of a discrete group and its application to the Dirichlet series associated with automorphic forms",
author = "Alexei Venkov",
note = "Translation from Zap. nauch. semin. LOMI 63 (1976), 1-5 (Russian)",
year = "1979",
doi = "10.1007/BF01097186",
language = "English",
volume = "12",
pages = "381--384",
journal = "J. Sov. Math.",

}

RIS

TY - JOUR

T1 - A series of a discrete group and its application to the Dirichlet series associated with automorphic forms

AU - Venkov,Alexei

N1 - Translation from Zap. nauch. semin. LOMI 63 (1976), 1-5 (Russian)

PY - 1979

Y1 - 1979

U2 - 10.1007/BF01097186

DO - 10.1007/BF01097186

M3 - Journal article

VL - 12

SP - 381

EP - 384

JO - J. Sov. Math.

T2 - J. Sov. Math.

JF - J. Sov. Math.

ER -